Yacine Arioua ; Maria Titraoui - New class of boundary value problem for nonlinear fractional differential equations involving Erdélyi-Kober derivative

cm:9492 - Communications in Mathematics, December 31, 2019, Volume 27 (2019), Issue 2 - https://doi.org/10.2478/cm-2019-0011
New class of boundary value problem for nonlinear fractional differential equations involving Erdélyi-Kober derivativeArticle

Authors: Yacine Arioua ORCID; Maria Titraoui

    In this paper, we introduce a new class of boundary value problem for nonlinear fractional differential equations involving the Erdélyi-Kober differential operator on an infinite interval. Existence and uniqueness results for a positive solution of the given problem are obtained by using the Banach contraction principle, the Leray-Schauder nonlinear alternative, and Guo-Krasnosel’skii fixed point theorem in a special Banach space. To that end, some examples are presented to illustrate the usefulness of our main results.


    Volume: Volume 27 (2019), Issue 2
    Published on: December 31, 2019
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    1 Document citing this article

    Consultation statistics

    This page has been seen 154 times.
    This article's PDF has been downloaded 106 times.